Ample dividing

Evans, David M. (2003) Ample dividing. Journal of Symbolic Logic, 68 (4). pp. 1385-1402. ISSN 1943-5886

[thumbnail of Amplediv.pdf]
PDF (Amplediv.pdf) - Published Version
Download (229kB) | Preview


We construct a stable one-based, trivial theory with a reduct which is not trivial. This answers a question of John B. Goode. Using this, we construct a stable theory which is n-ample for all natural numbers n, and does not interpret an infinite group.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 04 Sep 2023 14:30
DOI: 10.2178/jsl/1067620194


Downloads per month over past year

Actions (login required)

View Item View Item